Reductive Cartan connections, and the generalized affine-normalized Norden structures
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 87-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_5_a10,
author = {L. E. Evtushik},
title = {Reductive {Cartan} connections, and the generalized affine-normalized {Norden} structures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {87--96},
year = {1974},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_5_a10/}
}
L. E. Evtushik. Reductive Cartan connections, and the generalized affine-normalized Norden structures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 87-96. http://geodesic.mathdoc.fr/item/IVM_1974_5_a10/